MathSciNet Relay Station
MathSciNet bibliographic data
MR116290 (22 #7085) 53.00
Stong, Robert E. Some global properties of hypersurfaces. Proc. Amer. Math. Soc. 11 1960 126–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement